MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ALTRX NEUT 28IDX48OD; HIP ACETABULAR INSERT/LINER

DEPUY ORTHOPAEDICS, INC. 1818910 ALTRX NEUT 28IDX48OD; HIP ACETABULAR INSERT/LINER
Catalog Number 122128048
Medical Device Problem Codes Disassembly (1168); Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that patient had a +5 28mm articul/eze femoral head that wore superior through her 28x48mm neutral altrx liner, causing approximately a quarter of the lip of the liner to break off.Initial synopsis was perhaps the poly was not fully impacted and seated in the cup initially.
 
Additional Manufacturer Narrative

Brand Name
ALTRX NEUT 28IDX48OD
Common Device Name
HIP ACETABULAR INSERT/LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6842530
Report Number1818910-2017-24037
Device Sequence Number124661
Product Code LPH
UDI-Device Identifier10603295015949
UDI-Public10603295015949
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K062148
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number122128048
Device Lot NumberE2KEM1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2017
Supplement Date Received by Manufacturer10/04/2017
Initial Report FDA Received Date09/05/2017
Supplement Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR